# SDR CALA0100643

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 11,091 hours, 2,491 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE FIRE WARNING LIGHT ON SYSTEM NR 1 LOOP ILLUMINATED WHILE CLIMBING THRU 16K FT AFTER TAKEOFF SYSTEM 2 LOOP WAS ON PLACARD.  ALL CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE FIRE LIGHT EXTINGUISHED WHEN THE THROTTLE WAS PULLED BACK.  ALL ENGINE INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SJU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LOWER TURBINE CASE SYSTEM NR 1 LOOP AT FAULT.  THE SYSTEM NR 1 LOOP WAS REMOVED AND REPLACED IAW MM 26-11-01.  THE M682 CARD IN THE P54 CARD FILE WAS REMOVED AND REPLACED.  THE HP6 DUCT WAS REPLACED AS A PRECAUTIONARY DUE TO EVIDENCE OF BLOWBY.  THREE WIRES FOR SYSTEM NR 2 LOOP WERE REPLACED DUE TO CHAFING.
